MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DOUBLE MOBILITY HC LINER 28/DMD; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DOUBLE MOBILITY HC LINER 28/DMD; HIP DOUBLE MOBILITY LINER
Model Number 01.26.2848MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 2103095: 120 items manufactured and released on (b)(6) 2021.Expiration date: 2026-04-13.No anomalies found related to the problem.To date, 113 items of the same lot have been sold without any similar reported event during the period of review.Additional item involved in the event, batch review performed on (b)(6) 2023: cup: mpact 01.32.148mb double mobility acetabular shell ø48 (k143453) lot.2102139 lot 2102139: 28 items manufactured and released on (b)(6) 2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
After medacta primary surgery performed on (b)(6) 2022 (previously the patient had competitor devices), on (b)(6) 2022 the patient came in reporting pain due to joint dislocation (dm liner from the dm cup) and the cause is unknown.The surgeon revised the cup, liner, head, and proximal body of the stem.The surgery was completed successfully.

Brand Name
LINER: MPACT DOUBLE MOBILITY HC LINER 28/DMD
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16467864
Report Number3005180920-2023-00130
Device Sequence Number12078077
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2026
Device Model Number01.26.2848MHC
Device Catalogue Number01.26.2848MHC
Device Lot Number2103095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown